# SDR V0XD201404060085

- Difficulty date: April 6, 2014
- Submitted: April 6, 2014
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N367CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10069
- Aircraft time: 28,689 hours, 20,304 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Channel
- Part number: SH640323647
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TCAS MOUNTING CHANNEL CORRODED.  R & R TCAS MOUNTING CHANNEL IAW SRM 51-25-06, 51-40-11, 51-42-06, 51-42-11 & 51-42-21.
